# SDR DALA2021092305741

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737-9
- Aircraft serial: 31981
- Aircraft time: 15,125 hours, 5,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8022132) DURING INSPECTION FOUND FORWARD LEFT EXTERIOR EMERGENCY LIGHT OUT. REPLACED FORWARD LEFT EXTERIOR EMERGENCY LIGHT LAMP. REFERENCE B-737 AMM 33-51-04-960-801. OPS CHECK OK.
